# SDR MWEA99975

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130279
- Condition: Damaged
- Location: Press Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS DRILLED START MARK ON AFT SLIDE AT THE LEFT THRUST REVERSER SECTOR BEARING AREA.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
